# SDR WVER201403265024

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- Aircraft: N502
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 28,792 hours, 19,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195DL IS CHAFING ON FUSELAGE SKIN.
